MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAPTIVATOR; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION CAPTIVATOR; SNARE, FLEXIBLE
Model Number M00562391
Medical Device Problem Codes Failure to Deliver Energy (1211); Failure to Cut (2587); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a050702 captures the reportable event of unable to cut.Imdrf device code a090402 captures the reportable event of unable to deliver energy.
 
Event or Problem Description
It was reported to boston scientific corporation that a captivator lg oval thin wire flex snare was used during a polypectomy procedure performed on (b)(6) 2023.During the procedure, the device was unable to generate electricity and could not effectively remove the polyps.The procedure was completed with a similar captivator lg oval thin wire flex snare.There were no patient complications reported as a result of this event.
 
Event or Problem Description
It was reported to boston scientific corporation that a captivator lg oval thin wire flex snare was used during a polypectomy procedure performed on (b)(6) 2023 during the procedure, the device was unable to generate electricity and could not effectively remove the polyps.The procedure was completed with a similar captivator lg oval thin wire flex snare.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a050702 captures the reportable event of unable to cut.Imdrf device code a090402 captures the reportable event of unable to deliver energy.Block h10 investigation results: one captivator snare was received for analysis.Visual analysis of the returned device found the working length was kinked in the middle section.Functional and electrical analysis found no device problems.No other problems were noted.The reported event of "device failure to deliver energy" could not be confirmed since no issues were noted with the electrical device testing during continuity test upon return.The reported event of "loop failure to cut " could not be confirmed since the device cannot be functionally evaluated with respect to the anatomical/procedural factors encountered during the procedure.Device analysis found working length was kinked while no issues with the device during functional and continuity test.Based on the analysis of the returned device and the information available, the code selected as the most probable cause is no problem detected.

Brand Name
CAPTIVATOR
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC DE COSTA RICA S.R.L.
2546 calle primera
propark, coyol
alajuela
CS  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key17689287
Report Number3005099803-2023-04764
Device Sequence Number14966738
Product Code FDI
UDI-Device Identifier08714729019404
UDI-Public08714729019404
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K202478
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/12/2024
Device Model NumberM00562391
Device Catalogue Number6239
Device Lot Number0028494737
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/22/2023
Supplement Date Received by Manufacturer11/22/2023
Initial Report FDA Received Date09/06/2023
Supplement Report FDA Received Date12/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age50 YR
Patient SexMale
Patient Weight65 KG